# SDR DHL2005802008

- Difficulty date: September 1, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ENROUTE AT FL 370 WE HAD AN INTERMITTENT NR 2 FIRE INDICATION. AFTER BOTH BOTTLES WERE FIRED THE FIRE INDICATION REMAINED CONSTANT FOR APPROX 10 MIN AND WAS INTERMITTENT THROUGH REMAINDER OF FLT. LOOP-A FAILED TO TEST FOR FIRE WARNING, SHORT TEST GOOD.
